Stokes polyhedra for $X$-shaped polyminos

Abstract : Consider a pair of $\textit{interlacing regular convex polygons}$, each with $2(n + 2)$ vertices, which we will be referring to as $\textit{red}$ and $\textit{black}$ ones. One can place these vertices on the unit circle $|z | = 1$ in the complex plane; the vertices of the red polygon at $\epsilon^{2k}, k = 0, \ldots , 2n − 1$, of the black polygon at $\epsilon^{2k+1}, k = 0, \ldots , 2n − 1$; here $\epsilon = \exp(i \pi /(2n + 2))$. We assign to the vertices of each polygon alternating (within each polygon) signs. Note that all the pairwise intersections of red and black sides are oriented consistently. We declare the corresponding orientation positive.
Type de document :
Communication dans un congrès
Broutin, Nicolas and Devroye, Luc. 23rd International Meeting on Probabilistic, Combinatorial, and Asymptotic Methods in the Analysis of Algorithms (AofA'12), 2012, Montreal, Canada. Discrete Mathematics and Theoretical Computer Science, DMTCS Proceedings vol. AQ, 23rd Intern. Meeting on Probabilistic, Combinatorial, and Asymptotic Methods for the Analysis of Algorithms (AofA'12), pp.361-364, 2012, DMTCS Proceedings
Liste complète des métadonnées

Littérature citée [2 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-01197226
Contributeur : Coordination Episciences Iam <>
Soumis le : vendredi 11 septembre 2015 - 12:54:46
Dernière modification le : mardi 7 mars 2017 - 15:18:39
Document(s) archivé(s) le : mardi 29 décembre 2015 - 00:33:13

Fichier

dmAQ0127.pdf
Fichiers éditeurs autorisés sur une archive ouverte

Identifiants

  • HAL Id : hal-01197226, version 1

Collections

Citation

Yu. Baryshnikov, L. Hickok, N. Orlow, S. Son. Stokes polyhedra for $X$-shaped polyminos. Broutin, Nicolas and Devroye, Luc. 23rd International Meeting on Probabilistic, Combinatorial, and Asymptotic Methods in the Analysis of Algorithms (AofA'12), 2012, Montreal, Canada. Discrete Mathematics and Theoretical Computer Science, DMTCS Proceedings vol. AQ, 23rd Intern. Meeting on Probabilistic, Combinatorial, and Asymptotic Methods for the Analysis of Algorithms (AofA'12), pp.361-364, 2012, DMTCS Proceedings. 〈hal-01197226〉

Partager

Métriques

Consultations de la notice

166

Téléchargements de fichiers

245